# SDR SWAA2023042730719

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 17,228 hours, 8,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT AFT LEFT UNDER JUMPSEAT NOT WORKING<[01] RESEATED AND SEALED AFT L/H FA FLASHLIGHT OPS CHECK GOOD AMM 25-64-00
